Translator Disclaimer
2005 Multiplicity of solutions to a scalar-field equation involving the Sobolev critical exponent with the Robin condition
Y. Kabeya
Adv. Differential Equations 10(10): 1111-1129 (2005).

Abstract

A scalar-field type equation with the Robin condition is discussed. For some range of the parameter, the multiplicity of solutions is obtained. Moreover, one of the obtained solutions has a blowup property and the blowup point is determined.

Citation

Download Citation

Y. Kabeya. "Multiplicity of solutions to a scalar-field equation involving the Sobolev critical exponent with the Robin condition." Adv. Differential Equations 10 (10) 1111 - 1129, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1161.35393
MathSciNet: MR2162363

Subjects:
Primary: 35J60
Secondary: 34C11, 35B33, 47J15

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.10 • No. 10 • 2005
Back to Top